# SDR C2XA05SH037

- Difficulty date: May 17, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,652 hours, 14,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION ON I/B SIDE FROM FRAME 36 TO FRAME 38.  REPAIRED LT OMEGA BEAM AT FRAME 38 IAW EMB 145 SRM 53-21-10, SECTION 2, FIGURE 201, SHEET 3 & EC 5320-01231 (ORIG).
